# SDR CALA2010030800063

- Difficulty date: March 2, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 21,422 hours, 6,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3650
- Condition: Damaged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN STA 760-765 S16L - S17L FOUND PREVIOUS REPAIR DOUBLER WITHOUT RECORD.  EXISTING DOUBLER REPAIR REMOVED & REPLACED AS PER SRM 53-00-01 FIG 201 REPAIR 3.  FORM 44.0008 ITEMS 1 TO 16 ACCOMPLISHED.  DIP RAISED FOR REPEAT INSPECTION AFTER 37.5K CYCLES, EVERY 3K OR 6K CYCLES AS APPLICABLE.  REF SRM 53-00-01 REPAIR 3 FIG 201 TABLE V CONT# 03713.  WORK PERFORMED BY SJ821 INSTALLED FUSELAGE SKIN REPAIR, STA 760 TO 765, STR 16LT TO STR.  INITIAL THRESHOLD IS 25,000 FLT CYC 17LT PER SRM 53-00-01, REPAIR 3 FIG 201 PER TABLE V, INSPECT AND INTERVALS OF 3000 FLT CYC THEREAFTER LFEC PER CHART V OF SRM REPAIR AT 37,500 TOTAL FLT CYC`S, THEREAFTER EVERY 3,000 FLT 53-00-01 REPAIR 3 OF PG 207.  NOTE DOUBLER THICKNESS REPORTED TO CYC`S FOR HFEC OR 6,000 FLT CYC`S FOR LFEC INSPECTIONS.  CAT B BE .090 THICK, CATEGORY B REPAIR. REPAIR. 1) INIT: W/I 25000 F/C. INIT WILL AUTO-ITO TO 2) RIR: EVERY 3000 F/C THEREAFTER (M&AMPLE 53-9953-8-0342).
